# SDR UPS04842443

- Difficulty date: May 4, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C-2 FUSELAGE SKIN CORRODED ALONG LONGERON 21R AT FS 8 AND FS55 EO DC8-5330-19540-A INSTALLED TEMP REPAIR, INSTALL PERMANENT REPAIR AT NEXT C- CHECK.  GEN AND RECEIVED RFTS N818UP-1-20760.  REMOVED FASTENERS STA-9 TO STA-70 L2OR -L24 RMVD TEMP REPAIR AND L22R STA-70 TO STA-8.  REMOVED DAMAGED SECTION OF P/N 5613861-347 INNER DOUBLER, REMOVED CORRODED FROM INTERIOR OF SKIN P/N5613861 FOUND WITHIN LIMITS.  FAB AND INSTALLED NEW SEC SKIN REPAIRED DOUBLER, FILLER AND FINGER DOUBLER REINSTALLED ALL FASTENERS. SRM53-2-1F7
